JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON GENERALIZED (σ, τ)-DERIVATIONS II
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON GENERALIZED (σ, τ)-DERIVATIONS II
Argac, Nurcan; Inceboz, Hulya G.;
  PDF(new window)
 Abstract
This paper continues a line investigation in [1]. Let A be a K-algebra and M an A/K-bimodule. In [5] Hamaguchi gave a necessary and sufficient condition for gDer(A, M) to be isomorphic to BDer(A, M). The main aim of this paper is to establish similar relationships for generalized (, )-derivations.
 Keywords
derivation;Lie derivation;exact sequence;
 Language
English
 Cited by
1.
ON (α, β, γ)-DERIVATIONS OF LIE SUPERALGEBRAS, International Journal of Geometric Methods in Modern Physics, 2013, 10, 10, 1350050  crossref(new windwow)
 References
1.
N. Argac and E. Albas, On generalized (${\sigma},{\tau}$)-derivations, Sibirsk. Mat. Zh. 43 (2002), no. 6, 1211-1221

2.
N. Argac and E. Albas, On generalized (${\sigma},{\tau}$)-derivations, Siberian Math. J. 43 (2002), no. 6, 977–984.

3.
M. Bresar, On the distance of the composition of two derivations to the generalized derivations, Glasgow Math. J. 33 (1991), no. 1, 89-93. crossref(new window)

4.
M. Bresar and J. Vukman, Jordan (${\theta}{\phi}$)-derivations, Glas. Mat. Ser. III 26(46) (1991), no. 1-2, 13-17.

5.
J. M. Cusack, Jordan derivations on rings, Proc. Amer. Math. Soc. 53 (1975), no. 2, 321-324. crossref(new window)

6.
N. Hamaguchi, Generalized d-derivations of rings without unit elements, Sci. Math. Jpn. 54 (2001), no. 2, 337-342.

7.
I. N. Herstein, Jordan derivations of prime rings, Proc. Amer. Math. Soc. 8 (1957),1104-1110. crossref(new window)

8.
I. N. Herstein, Topics in Ring Theory, The University of Chicago Press, Chicago, Ill.-London 1969.

9.
T. W. Hungerford, Algebra, Holt, Rinehart and Winston, Inc., New York-Montreal,Que.-London, 1974.

10.
A. Nakajima, On categorical properties of generalized derivations, Sci. Math. 2 (1999), no. 3, 345-352.

11.
A. Nakajima, Generalized Jordan derivations, International Symposium on Ring Theory (Kyongju, 1999), 235-243, Trends Math., Birkhauser Boston, Boston, MA, 2001.

12.
A. Nakajima, On generalized higher derivations, Turkish J. Math. 24 (2000), no. 3, 295-311.